Localization of solutions of systems of algebraic equations and
Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 451-453
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_4_a4,
author = {A. Yu. Uteshev and T. M. Cherkasov},
title = {Localization of solutions of systems of algebraic equations and},
journal = {Doklady Akademii Nauk},
pages = {451--453},
year = {1996},
volume = {347},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a4/}
}
A. Yu. Uteshev; T. M. Cherkasov. Localization of solutions of systems of algebraic equations and. Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 451-453. http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a4/